# SDR CALA2025071006415

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 30,160 hours, 11,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE NEEDS INSPECTION.  EXCESSIVE MATERIAL SHOWN WHEN A RMED MATERIAL NOT EXCESSIVE. NORMAL AMOUNT PF MATERIAL SHOWIMG PER TASK 25-66-01-400-801
